# SDR CA120627001

- Difficulty date: May 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: D2887355C
- Condition: Malfunctioned
- Location: Oil Temp
- Part time: 1,039 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK DUE TO NR 2 ENGINE HIGH OIL TEMP DURING CLIMB.  THERMAL BYPASS VALVE AND OIL COOLER DOOR ACTUATOR REPLACED.
